# SDR SWIA200412880

- Difficulty date: February 5, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 13,029 hours, 19,610 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 3332
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 6,145 hours, 8,174 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT OSCILLATES UP AND DOWN WITH NR 2 AUTOPILOT ENGAGED.  COMMAND BARS MOVE AROUND.  REPLACED NR 2 APC-65B WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
